Z Gastroenterol March 2011 PMID 21391165

Acute renal failure and liver dysfunction after subcutaneous injection of 3-sn-phosphatidylcholine (Lipostabil®)-case report.

J W Rey, O Schreiner, A P Barreiros, M Heise, M Krupp, M Schuchmann, G Otto, P R Galle, A Teufel

Download social card

Mentions

8
Peak: 2 in Jun 2021
across 3 sources since Sep 2020

Extended reach

235,973
potential audience

Total likes

19,000

Video views

235,796

Mentions per month

Sep 2020 – Jun 2021

Where it's discussed

  • YouTube5 videos
  • Facebook2 posts
  • X / Twitter1 posts

AI synopsis

What people are saying

The discussions reveal a cautious tone, with posters emphasizing how this first report of serious adverse effects raises alarms about off-label injections, using words like 'dangerous,' 'warning,' and 'must avoid.' The tone and context suggest participants see this case as a pivotal point for patient safety and medical accountability, reflecting moderate yet meaningful engagement and concern.

AgreementModerate agreement

Most discussions acknowledge the seriousness of the case report, with comments highlighting the potential dangers associated with off-label use of Lipostabil®, showing moderate agreement on its importance.

InterestModerate interest

The social discussions demonstrate a general curiosity about adverse effects and safety concerns, indicating moderate interest in the topic.

EngagementModerate engagement

Participants actively examine the implications of the report, referencing similar cases and the broader context of aesthetic treatments, reflecting thoughtful engagement.

ImpactModerate impact

The posts convey that the report could significantly influence medical practices and patient safety awareness, suggesting a noteworthy impact.

Abstract in brief

  • This case report describes a 28-year-old woman who experienced severe liver dysfunction and renal failure after receiving a subcutaneous injection of 3snphosphatidylcholine Lipostabil, which is typically used to prevent fat embolism but is increasingly used off-label for aesthetic purposes.
  • The woman developed immediate symptoms like nausea and vomiting, followed by a significant rise in liver enzymes and kidney problems that required temporary dialysis; both liver and kidney functions later recovered.
  • This is the first known report linking 3snphosphatidylcholine injections to serious adverse effects like liver and kidney damage, highlighting the potential dangers of off-label use of this drug.]

Top posts

Most liked on X and Bluesky
Documents Delivered, LLC
@DocsDel · X

Acute renal failure and liver dysfunction after subcutaneous injection of 3-sn-phosphatidylcholine (Lipostabil®)-case report https://t.co/CrMqZnY3p8

Nov 15, 2020 · 179 followers View post →

All mentions

Documents Delivered, LLC
@DocsDel · X

Acute renal failure and liver dysfunction after subcutaneous injection of 3-sn-phosphatidylcholine (Lipostabil®)-case report https://t.co/CrMqZnY3p8

Nov 15, 2020 · 179 followers View post →